# SDR R61A201503240198

- Difficulty date: March 24, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING STUB FITTING AT SPAR 3 RIVET REPLACEMENT HOLE HAS CRACKED.  MAINTENANCE  UP SIZED HOLE TO 560, IAW SB-170-57-0038. AND OVER SIZED PLUGS ARE INSTALLED IAW ETD2015-170,  CONTINUATION CARDS C1-C6 FOR DETAILS.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
